# SDR 05FDEA00286

- Difficulty date: February 14, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 42,916 hours, 7,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK FOUND CRACKED AT STA 905 LT 28 INCHES.  CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG 1 VOL I.
